# SDR AALA202409040493

- Difficulty date: September 2, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N319TE
- Make and model: Boeing 737823
- Aircraft serial: 68099
- Aircraft time: 3,954 hours, 1,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D EXIT SIGN FELL DOWN AND IS NOT ILLUMINATED. REINSTALLED LAVATORY-D EXIT SIGN. PERTIONAL CHECK GOOD. PER AMM 33-51-01.
